# SDR CA101019013

- Difficulty date: October 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 777333ER
- Aircraft time: 3,296 hours
- Engine: Ge GE90115B
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Part number: W07702008B20
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR MULTIPLE AUTOTHROTTLE DISCONNECT SNAGS FOUND WIRES W0770-2008B-20, W0770-2008R-20, W0770-2006B-20 AND W0770-2006R-20 CHAFED ON NR 2 ENG FAN CASE AT THE 12 O`CLOCK POSITION.  WIRES TEMPORARILY REPAIRED UNDER PRODUCTION PERMIT B777-73-42001.
